# SDR AALA20100916TPA01

- Difficulty date: September 16, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 2,866 hours, 999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS RIGHT AFT ENTRY DOOR EMERGENCY EXIT SIGN MISSING AND RIGHT AFT ENTRY DOOR EMERGENCY SIGN BROKEN.  REPLACED BOTH AFT ENTRY DOOR EMERGENCY EXIT SIGNS.  OPS CHECK NORMAL.
